MathSciNet Relay Station
MathSciNet bibliographic data
MR17753 10.0X
Mahler, K. On lattice points in $n$-dimensional star bodies. I. Existence theorems. Proc. Roy. Soc. London. Ser. A. 187, (1946). 151–187.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement